# SDR DALA2018101606156

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-211
- Aircraft serial: 7973
- Aircraft time: 2,580 hours, 1,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE. LOCATIONS 21C, SECURED LIGHT ASSY.
